About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 378593, 10 pages
http://dx.doi.org/10.1155/2013/378593
Research Article

A Representation of the Exact Solution of Generalized Lane-Emden Equations Using a New Analytical Method

1Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 10 April 2013; Accepted 31 May 2013

Academic Editor: Massimo Furi

Copyright © 2013 Omar Abu Arqub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar Abu Arqub, Ahmad El-Ajou, A. Sami Bataineh, and I. Hashim, “A Representation of the Exact Solution of Generalized Lane-Emden Equations Using a New Analytical Method,” Abstract and Applied Analysis, vol. 2013, Article ID 378593, 10 pages, 2013. doi:10.1155/2013/378593